MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2006

[Coma in a child after treatment with the 'magic salve' lidocaine-prilocaine cream].

Wieringa J W, Ketel A G, van Houten M A

Клинический случайСтатьяПеревод в очереди

Аннотация

A 2-year-old girl lost consciousness after the topical application of lidocaine-prilocaine cream (EMLA) in preparation for the removal of multiple mollusca contagiosa. Both the area on which cream was applied (80% of body surface) and the total amount of cream (90 g) exceeded the maximum dosage. Lidocaine-prilocaine cream is a widely used local anaesthetic with few side effects when used properly. Intoxication with a lidocaine-prilocaine preparation may have serious consequences, such as changes in intracardiac conduction, excitation or depression of the central nervous system and methaemoglobinaemia. In our patient both methaemoglobinaemia and depression of the central nervous system occurred, resulting in loss of consciousness. She was treated with 100% oxygen and fully recovered.

Для цитирования: Wieringa J W, Ketel A G, van Houten M A. [Coma in a child after treatment with the 'magic salve' lidocaine-prilocaine cream].. Nederlands tijdschrift voor geneeskunde. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.